Alert archive / Louisiana / Small Craft Advisories in 2012
Small Craft Advisory 15, NWS New Orleans, LA
NWS New Orleans, LA issued this small craft advisory at Feb 25, 2012, 3:57 PM CST. It took effect at Feb 25, 2012, 10:03 PM CST. It was in force for 32 hr.
The area
The counties it named.
The facts
- Issued
- Feb 25, 2012, 3:57 PM CST (21:57 UTC)
- In effect from
- Feb 25, 2012, 10:03 PM CST
- Expired
- Feb 27, 2012, 6:00 AM CST
- In force
- 32 hr
- Issued by
- NWS New Orleans, LA
The text
As transmitted, in the capitals the NWS used until 2016.
302 WHUS74 KLIX 252157 MWWLIX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW ORLEANS LA 357 PM CST SAT FEB 25 2012 ...SMALL CRAFT ADVISORY CONDITIONS EASING OVER THE TIDAL LAKES AND MISSISSIPPI SOUND... .WINDS HAVE EASED BUT THIS WILL BE SHORT LIVED AS THEY PICK BACK UP OVER THE WATERS TOMORROW. A TROUGH IS EXPECTED TO DEVELOP OVER THE SOUTHWEST GULF MEXICO SUNDAY INTO MONDAY. ALONG WITH THE HIGH PRESSURE OVER LOUISIANA AND MISSISSIPPI MOVING EASTWARD...THESE FEATURES WILL CREATE PRESSURE DIFFERENCES ACROSS THE AREA AND YIELD STRONG EAST WINDS ACROSS THE OPEN COASTAL WATERS THROUGH AT LEAST SUNDAY AFTERNOON. GMZ550-552-555-570-572-575-577-260600- /O.EXT.KLIX.SC.Y.0014.000000T0000Z-120225T2200Z/ /O.NEW.KLIX.SC.Y.0015.120226T1200Z-120227T0600Z/ COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM- 357 PM CST SAT FEB 25 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM SUNDAY TO MIDNIGHT CST SUNDAY NIGHT... THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 AM SUNDAY TO MIDNIGHT CST SUNDAY NIGHT. * WINDS...NORTH WINDS 20 TO 25 KNOTS TODAY WILL BECOME EAST 20 KNOTS LATE TONIGHT THROUGH SUNDAY. * WAVES...4 TO 7 FEET NEAR SHORE TO 7 TO 10 FEET OVER THE OPEN GULF WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ536-538-557-260600- /O.EXB.KLIX.SC.Y.0014.120226T1200Z-120227T0600Z/ CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- 357 PM CST SAT FEB 25 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM SUNDAY TO MIDNIGHT CST SUNDAY NIGHT... THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 AM SUNDAY TO MIDNIGHT CST SUNDAY NIGHT. * WINDS...NORTH WINDS 20 TO 25 KNOTS TODAY WILL BECOME EAST 20 KNOTS LATE TONIGHT THROUGH SUNDAY. * WAVES...4 TO 7 FEET NEAR SHORE TO 7 TO 10 FEET OVER THE OPEN GULF WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ CAB
7 follow-up statements
935 WHUS74 KLIX 252203 MWWLIX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW ORLEANS LA 403 PM CST SAT FEB 25 2012 ...SMALL CRAFT ADVISORY CONDITIONS EASING OVER THE TIDAL LAKES AND MISSISSIPPI SOUND... .WINDS HAVE EASED BUT THIS WILL BE SHORT LIVED AS THEY PICK BACK UP OVER THE WATERS TOMORROW. A TROUGH IS EXPECTED TO DEVELOP OVER THE SOUTHWEST GULF MEXICO SUNDAY INTO MONDAY. ALONG WITH THE HIGH PRESSURE OVER LOUISIANA AND MISSISSIPPI MOVING EASTWARD...THESE FEATURES WILL CREATE PRESSURE DIFFERENCES ACROSS THE AREA AND YIELD STRONG EAST WINDS ACROSS THE OPEN COASTAL WATERS THROUGH AT LEAST SUNDAY AFTERNOON. GMZ550-552-555-570-572-575-577-260615- /O.EXP.KLIX.SC.Y.0014.000000T0000Z-120225T2200Z/ /O.CON.KLIX.SC.Y.0015.120226T1200Z-120227T0600Z/ COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM- 403 PM CST SAT FEB 25 2012 ...SMALL CRAFT ADVISORY HAS BEEN CANCELLED FOR TONIGHT... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM SUNDAY TO MIDNIGHT CST SUNDAY NIGHT... * WINDS...EAST 20 KNOTS TOMORROW. * WAVES...4 TO 7 FEET NEAR SHORE TO 7 TO 10 FEET OVER THE OPEN GULF WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ536-538-557-260615- /O.CON.KLIX.SC.Y.0014.120226T1200Z-120227T0600Z/ CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- 403 PM CST SAT FEB 25 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM SUNDAY TO MIDNIGHT CST SUNDAY NIGHT... * WINDS...EAST 20 KNOTS TOMORROW. * WAVES...4 TO 7 FEET NEAR SHORE TO 7 TO 10 FEET OVER THE OPEN GULF WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ CAB
998 WHUS74 KLIX 260403 MWWLIX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW ORLEANS LA 1003 PM CST SAT FEB 25 2012 ...SMALL CRAFT ADVISORY CONDITIONS EXPECTED THROUGH MONDAY... .AN AREA OF LOW PRESSURE HAS DEVELOPED OVER THE SOUTHWEST GULF MEXICO WITH A TROUGH EXTENDING NORTH INTO THE NORTHWEST GULF OF MEXICO. THIS FEATURE...COMBINED WITH A RIDGE OF HIGH PRESSURE OVER THE SOUTHEAST STATES...WILL YIELD MODERATE TO STRONG EAST WINDS AND BUILDING SEAS ACROSS MOST OF THE COASTAL WATERS THROUGH SUNDAY NIGHT OR MONDAY. GMZ570-572-575-261215- /O.EXT.KLIX.SC.Y.0015.120226T0403Z-120228T0000Z/ COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- 1003 PM CST SAT FEB 25 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST MONDAY... * WINDS...EAST 15 TO 20 KNOTS TONIGHT...NEAR 20 KNOTS SUNDAY AND SUNDAY NIGHT...AND 15 TO 20 KNOTS MONDAY. * WAVES...4 TO 7 FEET NEAR SHORE TO 7 TO 10 FEET OVER THE OPEN GULF WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ552-555-577-261215- /O.EXT.KLIX.SC.Y.0015.120226T1200Z-120228T0000Z/ COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM- 1003 PM CST SAT FEB 25 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 AM SUNDAY TO 6 PM CST MONDAY... * WINDS...EAST NEAR 20 KNOTS SUNDAY AND 15 TO 20 KNOTS SUNDAY NIGHT AND MONDAY. * WAVES...4 TO 7 FEET NEAR SHORE TO 6 TO 8 FEET OVER THE OPEN GULF WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ550-261215- /O.CON.KLIX.SC.Y.0015.120226T1200Z-120227T0600Z/ COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- 1003 PM CST SAT FEB 25 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM SUNDAY TO MIDNIGHT CST SUNDAY NIGHT... * WINDS...EAST NEAR 20 KNOTS SUNDAY. * WAVES...4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ536-538-557-261215- /O.CON.KLIX.SC.Y.0014.120226T1200Z-120227T0600Z/ CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- 1003 PM CST SAT FEB 25 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM SUNDAY TO MIDNIGHT CST SUNDAY NIGHT... * WINDS...EAST NEAR 20 KNOTS SUNDAY. * WAVES...3 TO 4 FEET OVER SOUNDS...4 TO 7 FEET OVER COASTAL WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 22/TD
983 WHUS74 KLIX 261006 MWWLIX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW ORLEANS LA 406 AM CST SUN FEB 26 2012 ...SMALL CRAFT ADVISORY CONDITIONS EXPECTED THROUGH MONDAY... .LOW PRESSURE OVER SW GULF AND HIGH PRESSURE OVER THE EASTERN CONUS IS CAUSING A MODERATE PRESSURE GRADIENT RESULTING IN STRONG EASTERLY WINDS AND ELEVATED SEAS OVER THE COASTAL WATERS THROUGH MONDAY. A COLD FRONT WILL APPROACH THE COASTAL WATERS WEDNESDAY. GMZ570-572-575-261815- /O.CON.KLIX.SC.Y.0015.000000T0000Z-120228T0000Z/ COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- 406 AM CST SUN FEB 26 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT... * WINDS...NEAR 20 KNOTS SUNDAY AND SUNDAY NIGHT...AND 15 TO 20 KNOTS MONDAY. * WAVES...4 TO 7 FEET NEAR SHORE TO 7 TO 10 FEET OVER THE OPEN GULF WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ552-555-577-261815- /O.CON.KLIX.SC.Y.0015.120226T1200Z-120228T0000Z/ COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM- 406 AM CST SUN FEB 26 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT... * WINDS...EAST NEAR 20 KNOTS SUNDAY THEN EASING TO 15 TO 20 KNOTS SUNDAY NIGHT AND MONDAY. * WAVES...4 TO 7 FEET NEAR SHORE TO 6 TO 8 FEET OVER THE OPEN GULF WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ550-261815- /O.CON.KLIX.SC.Y.0015.120226T1200Z-120227T0600Z/ COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- 406 AM CST SUN FEB 26 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT... * WINDS...EAST NEAR 20 KNOTS SUNDAY. * WAVES...4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ536-538-557-261815- /O.CON.KLIX.SC.Y.0014.120226T1200Z-120227T0600Z/ CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- 406 AM CST SUN FEB 26 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT... * WINDS...EAST NEAR 20 KNOTS SUNDAY. * WAVES...3 TO 4 FEET OVER SOUNDS...4 TO 7 FEET OVER COASTAL WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
402 WHUS74 KLIX 261550 MWWLIX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW ORLEANS LA 950 AM CST SUN FEB 26 2012 ...SMALL CRAFT ADVISORY CONDITIONS EXPECTED THROUGH MONDAY... .LOW PRESSURE OVER SW GULF AND HIGH PRESSURE OVER THE EASTERN CONUS IS CAUSING A MODERATE PRESSURE GRADIENT RESULTING IN STRONG EASTERLY WINDS AND ELEVATED SEAS OVER THE COASTAL WATERS THROUGH MONDAY. A COLD FRONT WILL APPROACH THE COASTAL WATERS WEDNESDAY. GMZ552-555-570-572-575-577-270000- /O.CON.KLIX.SC.Y.0015.000000T0000Z-120228T0000Z/ COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM- 950 AM CST SUN FEB 26 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST MONDAY... * WINDS...EAST NEAR 20 KNOTS SUNDAY THEN EASING TO 15 TO 20 KNOTS SUNDAY NIGHT AND MONDAY. * WAVES...4 TO 7 FEET NEAR SHORE TO 6 TO 8 FEET OVER THE OPEN GULF WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ550-270000- /O.CON.KLIX.SC.Y.0015.000000T0000Z-120227T0600Z/ COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- 950 AM CST SUN FEB 26 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WINDS...EAST NEAR 20 KNOTS SUNDAY. * WAVES...4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ536-538-557-270000- /O.CON.KLIX.SC.Y.0014.000000T0000Z-120227T0600Z/ CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- 950 AM CST SUN FEB 26 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WINDS...EAST NEAR 20 KNOTS SUNDAY. * WAVES...3 TO 4 FEET OVER SOUNDS...4 TO 7 FEET OVER COASTAL WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
372 WHUS74 KLIX 262151 MWWLIX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW ORLEANS LA 351 PM CST SUN FEB 26 2012 ...SMALL CRAFT ADVISORY CONDITIONS EXPECTED THROUGH MONDAY... .LOW PRESSURE OVER SW GULF AND HIGH PRESSURE OVER THE EASTERN CONUS IS CAUSING A MODERATE PRESSURE GRADIENT RESULTING IN STRONG EASTERLY WINDS AND ELEVATED SEAS OVER THE COASTAL WATERS THROUGH MONDAY. A COLD FRONT WILL APPROACH THE COASTAL WATERS WEDNESDAY. GMZ552-555-570-572-575-577-270600- /O.CON.KLIX.SC.Y.0015.000000T0000Z-120228T0000Z/ COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM- 351 PM CST SUN FEB 26 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST MONDAY... * WINDS...EAST NEAR 20 KNOTS SUNDAY THEN EASING TO 15 TO 20 KNOTS SUNDAY NIGHT AND MONDAY. * WAVES...4 TO 7 FEET NEAR SHORE TO 6 TO 8 FEET OVER THE OPEN GULF WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ550-270600- /O.CON.KLIX.SC.Y.0015.000000T0000Z-120227T0600Z/ COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- 351 PM CST SUN FEB 26 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WINDS...EAST NEAR 20 KNOTS SUNDAY. * WAVES...4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ536-538-557-270600- /O.CON.KLIX.SC.Y.0014.000000T0000Z-120227T0600Z/ CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- 351 PM CST SUN FEB 26 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WINDS...EAST NEAR 20 KNOTS SUNDAY. * WAVES...3 TO 4 FEET OVER SOUNDS...4 TO 7 FEET OVER COASTAL WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
805 WHUS74 KLIX 270327 MWWLIX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW ORLEANS LA 927 PM CST SUN FEB 26 2012 ...SMALL CRAFT ADVISORY CONDITIONS EXPECTED THROUGH MONDAY... .LOW PRESSURE OVER SW GULF AND HIGH PRESSURE OVER THE EASTERN CONUS IS CAUSING A MODERATE PRESSURE GRADIENT RESULTING IN STRONG EASTERLY WINDS AND ELEVATED SEAS OVER THE COASTAL WATERS THROUGH MONDAY. A COLD FRONT WILL APPROACH THE COASTAL WATERS WEDNESDAY. GMZ552-555-570-572-575-577-271130- /O.CON.KLIX.SC.Y.0015.000000T0000Z-120228T0000Z/ COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM- 927 PM CST SUN FEB 26 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST MONDAY... * WINDS...15 TO 20 KNOTS EASING GRADUALLY THROUGH MONDAY. * WAVES...4 TO 7 FEET NEAR SHORE TO 6 TO 8 FEET OVER THE OPEN GULF WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ550-270600- /O.CON.KLIX.SC.Y.0015.000000T0000Z-120227T0600Z/ COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- 927 PM CST SUN FEB 26 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WINDS...EAST NEAR 20 KNOTS. * WAVES...4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ536-538-557-270600- /O.CON.KLIX.SC.Y.0014.000000T0000Z-120227T0600Z/ CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- 927 PM CST SUN FEB 26 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WINDS...EAST NEAR 20 KNOTS. * WAVES...3 TO 4 FEET OVER SOUNDS...4 TO 7 FEET OVER COASTAL WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
837 WHUS74 KLIX 270919 MWWLIX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW ORLEANS LA 319 AM CST MON FEB 27 2012 ...SMALL CRAFT ADVISORY CONDITIONS EXPECTED THROUGH EARLY THIS MORNING... .LOW PRESSURE OVER THE NORTHWEST GULF AND HIGH PRESSURE OVER THE SOUTHEASTERN UNITED STATES WILL CONTINUE TO PRODUCE STRONG EASTERLY WINDS OF AROUND 20 KNOTS OVER THE COASTAL WATERS THROUGH THE EARLY MORNING HOURS. THES WINDS WILL ALLOW SEAS TO REMAIN ABOVE 7 FEET THROUGH EARLY THIS MORNING. CONDITIONS WILL IMPROVE BY MID-MORNING AS THE LOW WEAKENS. GMZ552-555-570-572-575-577-271200- /O.EXT.KLIX.SC.Y.0015.000000T0000Z-120227T1200Z/ COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM- 319 AM CST MON FEB 27 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING... * WINDS...NEAR 20 KNOTS EASING TO AROUND 15 KNOTS BY NOON. * WAVES...3 TO 5 FEET NEAR SHORE TO 5 TO 7 FEET OVER THE OPEN GULF WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 32
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this small craft advisory went out at Feb 25, 3:39 PM CST, 18 minutes earlier.
Area forecast discussion, Feb 25, 3:39 PM CST, 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
339 PM CST SAT FEB 25 2012
.SYNOPSIS...
HIGH PRESSURE CENTERED OVER THE MISSISSIPPI RIVER VALLEY AT MID
AFTERNOON. UPPER SHORTWAVE VERY APPARENT ON WATER VAPOR IMAGERY
OVER SOUTH TEXAS LIFTING TOWARD THE AREA. LARGE AREA OF CLOUDS
MOVING ACROSS THE AREA. WHILE THERE ARE ECHOES ON RADAR...VERY DRY
AIRMASS IS CAUSING PRECIPITATION TO EVAPORATE ALOFT. BASES OF
PRECIPITATION ECHOES APPEAR TO BE AROUND 8000 FEET. MOST
TEMPERATURE READINGS BETWEEN 55 AND 60 DEGREES. DEW POINTS RANGING
FROM AN ARID 14 DEGREES AT MCCOMB TO MID 30S ALONG THE SOUTH
LOUISIANA COAST. WINDS GENERALLY UNDER 10 MPH.
&&
.SHORT TERM...
SHORTWAVE WILL WEAKEN TONIGHT AS IT MOVES INTO CONFLUENT FLOW
ACROSS THE AREA. MOST PRECIPITATION WILL REMAIN OVER THE
GULF...BUT THERE WILL BE SOME PRECIPITATION OVER ABOUT SOUTHEAST
2/3 OF THE AREA. WITH THE EXTREMELY DRY AIRMASS...MOST WILL
EVAPORATE BEFORE REACHING THE SURFACE. SHORTWAVE WILL MOVE EAST OF
THE AREA DURING THE MORNING ON SUNDAY...ENDING THE THREAT OF
PRECIPITATION FOR ABOUT 24 HOURS.
SOME DIFFERENCE IN MODEL SOLUTIONS ON MONDAY...ECMWF AND GFS SHOW
INDICATIONS OF PRECIPITATION FROM ISENTROPIC LIFT ON THE LEADING
EDGE OF MOISTURE RETURN. NAM SOLUTION IS DRY. WILL CARRY SMALL
POPS IN AGREEMENT WITH ECMWF/GFS SOLUTIONS FOR MONDAY...AND
CONTINUE CHANCES IN WARM ADVECTION PER GFS SOLUTION INTO TUESDAY.
TEMPERATURES WILL TREND TOWARD THE WARMER GUIDANCE FOR MINS OVER
THE NEXT COUPLE OF NIGHTS. WILL GO BELOW THE WARMER GUIDANCE ON
HIGHS THE NEXT TWO DAYS. 35
&&
.LONG TERM...
MEDIUM RANGE IN FAIRLY DECENT AGREEMENT WITH A FRONTAL SYSTEM
AFFECTING AREAS MAINLY TO THE NORTH ON WEDNESDAY...AND A STRONGER
FRONT FRIDAY NIGHT INTO SATURDAY MORNING. WILL HOLD OFF ON HIGH
POPS UNTIL MINOR TIMING DIFFERENCES RESOLVE ON THE FRIDAY NIGHT
EVENT. WEDNESDAY COULD EVEN END UP BEING A NON EVENT PRECIPITATION
WISE. TEMPERATURES WILL AVERAGE 5 TO 10 DEGREES ABOVE NORMAL UNTIL
FRIDAY NIGHTS FRONTAL PASSAGE. 35
&&
.AVIATION...
VFR CONDITIONS EXPECTED TO PERSIST THROUGH THE EVN AND OVERNIGHT
HRS. WIDESPREAD MID AND HIGH CLOUDS WILL CONTINUE TO MOVE OVER THE
AREA THROUGH THE NIGHT. EVEN A FEW LOWER CLOUDS WILL TRY TO MOVE
IN AROUND 10-15Z TOMORROW AS MOISTURE RETURNS. THERE IS QUITE OF
BIT OF ECHOS ON THE RADAR BUT THE ATMOSPHERE IS TOO DRY AND WE ARE
ONLY SEEING VIRGA AT THIS TIME. THAT SAID THE AIRMASS WILL MOISTEN
UP OVERNIGHT AND THERE MAY EVEN BE A FEW SPRINKLES ACROSS THE LA
COAST WHICH COULD IMPACT HUM IN THE EARLY MORNING HRS. /CAB/
&&
.MARINE...
WIND FIELD HAS WEAKENED CONSIDERABLY TODAY...AND WILL ONLY CARRY
EXERCISE CAUTION FOR THE OUTER WATERS TONIGHT. AS SHORTWAVE MOVES
THROUGH THE AREA...WINDS WILL INCREASE AGAIN AROUND SUNRISE AND
WILL HAVE ADVISORY IN EFFECT FOR SUNDAY AND SUNDAY EVENING FOR ALL
BUT THE TIDAL LAKES AND MISSISSIPPI SOUND. EASTERN WATERS MAY NEED
ADVISORY CARRIED INTO TUESDAY BEFORE WIND FIELD RELAXES SLIGHTLY. 35
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 39 65 48 67 / 20 10 10 30
BTR 43 67 53 68 / 20 10 10 40
ASD 41 65 53 69 / 40 20 10 40
MSY 47 66 55 69 / 40 20 10 40
GPT 43 64 53 69 / 40 20 10 30
PQL 39 64 49 69 / 40 30 10 30
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
GM...SMALL CRAFT ADVISORY FROM 6 AM SUNDAY TO MIDNIGHT MONDAY FOR THE
FOLLOWING ZONES: BRETON SOUND...CHANDELEUR SOUND...COASTAL
WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM...COASTAL WATERS FROM
PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM...COASTAL
WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20
NM...COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA
RIVER FROM 20 TO 60 NM...COASTAL WATERS FROM PORT FOURCHON
TO LOWER ATCHAFALAYA RIVER OUT 20 NM...COASTAL WATERS FROM
STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI
RIVER FROM 20 TO 60 NM...COASTAL WATERS FROM THE SOUTHWEST
PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO
60 NM...AND COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM.
MS...NONE.
&&Hazardous weather outlook, Feb 25, 9:39 AM CST, 6 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 939 AM CST SAT FEB 25 2012 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037- 039-040-046>050-056>072-MSZ068>071-077-080>082-261545- LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA- WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE- EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES- ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON- ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE- LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA- SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER- HANCOCK-HARRISON-JACKSON- 939 AM CST SAT FEB 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT STRONG NORTHEASTERLY FLOW OF 20 TO 25 KNOTS WITH HIGHER GUSTS WILL CONTINUE OVER THE INNER AND OUTER WATERS ALONG WITH BRETON AND CHANDELEUR SOUND. SEAS WILL ALSO RANGE FROM 6-8 FEET OVER THE OUTER WATERS. WITH THAT SMALL CRAFT ADVISORIES REMAIN IN EFFECT FOR ALL MARINE ZONES BUT THE TIDAL LAKES AND MISSISSIPPI SOUND. FLOOD WARNINGS CONTINUE FOR SEVERAL RIVERS INCLUDING THE PEARL. PLEASE REFER TO THE LATEST RIVER FLOOD STATEMENTS ON OUR WEBSITE FOR ADDITIONAL DETAILS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A LOW PRESSURE SYSTEM WILL DEVELOP IN THE GULF OF MEXICO AND MOVE NORTHEAST THROUGH SUNDAY. AS THE LOW INTERACTS WITH THE RETREATING HIGH PRESSURE... STRONG WINDS WILL RESULT. WINDS OVER 20 KNOTS WILL CONTINUE THE NEED FOR A SMALL CRAFT ADVISORY THROUGH SUNDAY NIGHT. FLOOD WARNINGS WILL CONTINUE FOR SEVERAL RIVERS INCLUDING THE PEARL. PLEASE REFER TO THE LATEST RIVER FLOOD STATEMENTS ON OUR WEBSITE FOR ADDITIONAL DETAILS. .SPOTTER INFORMATION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT ANTICIPATED. CAB
Nearby
Small Craft Advisories in Louisiana, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.